Image gallery: Oleoma after self-injections of anabolic steroids

Buy Lab Tests Online

madman

Super Moderator
DEAR EDITOR, A 43-year-old bodybuilder reported pain and ‘hardening’ of skin and muscles. (a) He had developed painful subcutaneous nodules in the upper extremities, chest and back. Biopsies of (b, c) skin and (d) muscle showed a ‘swiss cheese pattern’ with vacuoles surrounded by lymphocytes and macrophages. This was consistent with an oleoma as a chronic foreign body reaction. He admitted to muscular injection of oily steroids. Anabolic self-injections for muscle augmentation are common among bodybuilders. Steroids are mixed with oils, silicone or Vaseline. Besides panniculitis, patients are prone to developing ulcers, infections, oil embolism or myocardial infections.1,2





Screenshot (154).png

(a) He had developed painful subcutaneous nodules in the upper extremities, chest and back.





Screenshot (155).png

Biopsies of (b, c) skin and (d) muscle showed a ‘swiss cheese pattern’ with vacuoles surrounded by lymphocytes and macrophages.





Screenshot (156).png






Screenshot (157).png
 

Attachments

Defy Medical TRT clinic doctor
Buy Lab Tests Online
Defy Medical TRT clinic

Sponsors

bodybuilder test discounted labs
cheap enclomiphene
TRT in UK Balance my hormones
Discounted Labs
Testosterone Doctor Near Me
Testosterone books nelson vergel
nelson vergel coaching for men
Register on ExcelMale.com
Trimix HCG Offer Excelmale
BUY HCG CIALIS

Online statistics

Members online
8
Guests online
8
Total visitors
16

Latest posts

Top